# SDR TWAA0017605

- Difficulty date: October 23, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN FLOORBEAM TOP HAD CORROSION AT RBL 35 AND RBL 80 IN, STA 303.  REMOVED CORRODED SECTION BETWEEN LBL 35 AND RBL 80, STA 303, PER SRM 53-00-51, PAGE 201, 205.  REPLACED 40 INCHES OF BEAM CAP.
